# SDR DL76L991513

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Component: 101651303
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWENTY MIN AFTER REACHING TOP OF CLIMB FL310, LOUD NOISE HEARD IN R-1 DOOR AREA.  AIR LEAK HEARD ON FWD EDGE OF R-1 DOOR.  NO PROBLEM WITH PRESSURIZATION OR CABIN ALTITUDE.  AFTER LANDING JFK DURING TAXI R-1 DOOR OPENED AND SLIDE DEPLOYED ON TAXI-WAY.  REPLACED SLIDE, DOOR OPERATION OK.
